# SDR DHL2001365023

- Difficulty date: July 14, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-7 CHECK - NR 2 PYLON O/B RIB 15 HAS RIVET MISSING AND RIB ON BACK SIDE CRACKED. REMOVED VERTICAL RIB AFT OF OVAL ACCESS DOOR ON O/B SIDE OF NR 2 ENG PYLON THD-A300-SRM-54-10.3) STOP DRILLED CRACKS ON RIB, INSTALLED REPAIR ANGLE.
